A Stabilizability Criterion for Differential Equations with Constant Coefficients in the Entire Space
Differencialʹnye uravneniâ, Tome 36 (2000) no. 12, pp. 1699-1706
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_12_a14,
author = {L. V. Fardigola},
title = {A {Stabilizability} {Criterion} for {Differential} {Equations} with {Constant} {Coefficients} in the {Entire} {Space}},
journal = {Differencialʹnye uravneni\^a},
pages = {1699--1706},
year = {2000},
volume = {36},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_12_a14/}
}
TY - JOUR AU - L. V. Fardigola TI - A Stabilizability Criterion for Differential Equations with Constant Coefficients in the Entire Space JO - Differencialʹnye uravneniâ PY - 2000 SP - 1699 EP - 1706 VL - 36 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_2000_36_12_a14/ LA - ru ID - DE_2000_36_12_a14 ER -
L. V. Fardigola. A Stabilizability Criterion for Differential Equations with Constant Coefficients in the Entire Space. Differencialʹnye uravneniâ, Tome 36 (2000) no. 12, pp. 1699-1706. http://geodesic.mathdoc.fr/item/DE_2000_36_12_a14/